# SDR USAA970358

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 259
- Part time: 48,667 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CORROSION 22 INCH BY 1 INCH STATION 259, LBL 11 TO RBL 11 FLOORBEAM.  INSTALLED DOUBLER, REPAIRED PER TR 53-10-16.  (M)
